# SDR V0XD201706190003

- Difficulty date: June 2, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 863 HAS SIGNS OF CORROSION BETWEEN STRINGERS 26L AND 26R. REPAIRED THE FRAME IAW REO 670-53-51-115, REV A.
